# SDR DALA2023061304811

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 70,271 hours, 26,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4680611) DURING EMERGENCY LIGHT TEST FOUND L ENTRY DOOR LOWER SIGN LIGHT INOP. FOUND BROKEN WIRE ON L LOWER EXIT SIGN ASSY. REPAIRED SAME PER B737. SPM 20. OPS CHECKS NORMAL.
